# SDR AALA20121130017

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 37,673 hours, 5,940 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED FORWARD EMERGENCY LIGHT AT 2H INOPERATIVE.  SECURED LOOSE CONNECTOR AT 2H LIGHT SOCKET, OPS CHECKED OK.
